Can Antihistamines Cause Drowsiness?
I was given medicine by the doctor, betahistine mesylate was taken 3 times a day. does it make you sleepy?
Good evening, thanks for asking at HealthReplies.com. The drugs you mention belong to the antihistamine class of drugs and work to relieve symptoms associated with dizziness or headaches.
Regarding whether this drug causes drowsiness, some consumers report that they feel these symptoms that can interfere with their daily activities. But there are also those who do not feel sleepy at all. So when you want to take this drug for the first time, make sure you are not driving, doing work that requires high concentration or that has the potential to harm others.
If after taking it a day and you do not feel sleepy, then the drug should not make you sleepy in the future. I hope you and your family are always healthy.
That's all, hope it helps.
dr. Amadeo D Basfiansa